# SDR ASAA2025060458449

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 75,699 hours, 40,007 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR VERY HARD TO UNLATCH / OPEN FROM THE EXTERIOR. GROUNDED - YES. (RESOLVED ON W/O: 2055375 TASKCARD: N/R-00001 ) REMOVED L1 DOOR LINER REF AMM 52-11-31. ADJUSTED GUIDE ARM REF 52-11-00 AMM. ADJUSTED HORIZONTAL CONTROL ARM REF AMM 52-11-00. AIRCRAFT NEEDS TO BE PUT BACK INTO USUAL CONDITION. 1092780 06/04/2025 RII 1048815 06/04/2025. FOUND L1 DOOR STILL HARD TO OPEN, PERFORMED UPPER AND LOWER GATE ADJUSTMENT REF AMM 52-11-00. REINSTALLED L1 DOOR LINER REF AMM 52-11-31. L1 DOOR NOW OPENS SATISFACTORY. REINSTALLED L1 DOOR ESCAPE SLIDE REF AMM 25-66-01. THIS CLEARS MCT DEFERRAL SEAMC WILL NOTIFIED.
